Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Intermittent stomach pain, loose motions. What could the reason be?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 338 Questions
My child is having stomach pain from yesterday. It is coming in frequent intervals since yesterday and whenever she is getting stomach pain she had to use washroom. She is having loose motions. She is 1 nd half years. Please tell what could be the reason ???
Posted Tue, 21 May 2013 in Child Health
Answered by Dr. Kaushik K Murthy 11 minutes later
Hi , thanks for writing to us.
Went through your query in detail.

By the symptoms you have suggested it seems your child might be having infection of the gastrointestinal tract which may be transmitted through food , water or unclean surfaces.

Firstly keep your child well hydrated by giving frequent sips of oral re-hydration solution.

Secondly get a stool test done for stool routine and stools for reducing substances.

If signs of dehydration sets in - i.e decreased urine out put, dry mouth dry eyes dry skin, get a doctor to examine your child.

Kindly review back with the lab reports , will be eager to hear from you.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor